Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 159–161 (Mi umn287)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Pseudohistory and pseudomathematics: fantasy in our life

S. P. Novikov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm287

Full text: PDF file (77 kB)

English version:
Russian Mathematical Surveys, 2000, 55:2, 365–368

Bibliographic databases:

MSC: 00A06

Citation: S. P. Novikov, “Pseudohistory and pseudomathematics: fantasy in our life”, Uspekhi Mat. Nauk, 55:2(332) (2000), 159–161; Russian Math. Surveys, 55:2 (2000), 365–368

Citation in format AMSBIB
\Bibitem{Nov00}
\by S.~P.~Novikov
\paper Pseudohistory and pseudomathematics: fantasy in our life
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 159--161
\mathnet{http://mi.mathnet.ru/umn287}
\crossref{https://doi.org/10.4213/rm287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781081}
\zmath{https://zbmath.org/?q=an:0960.01039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..365N}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 365--368
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000287}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300021}


Linking options:
  • http://mi.mathnet.ru/eng/umn287
  • https://doi.org/10.4213/rm287
  • http://mi.mathnet.ru/eng/umn/v55/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1073
    Full text:587
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022